# SDR IPXA11563959

- Difficulty date: December 19, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- Engine: Pwa PW2040
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, APU INLET STRAPS AND ANGLES ARE CORRODED ON INTERNAL SKIN BS 1791 TO 1825, STR 3-6, RT.    REPLACE PART IAW SRM.  ADDITIONAL PARTS REPLACED ON THIS NRC ARE 148N3152-1 ANGLE, 148N3152-2 ANGLE AND 148N3138-20 STRAP.
